MathSciNet Relay Station
MathSciNet bibliographic data
MR1094556 (92g:57024) 57M99 (57N05 57R50 58F15)
Bauer, Max An upper bound for the least dilatation. Trans. Amer. Math. Soc. 330 (1992), no. 1, 361–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement